# SDR DXTA2010022203999

- Difficulty date: February 21, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N204QS
- Make and model: Amd FALCON2000
- Aircraft serial: 104
- Aircraft time: 8,404 hours, 5,265 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR WOULD NOT RETRACT.  NOSE GEAR RED LIGHT WENT OUT, BOTH LT AND RT MAIN GEAR GREEN AND RED LIGHTS REMAINED ON WITH THE FLASHING GEAR HANDLE.  ALL INDICATIONS NORMAL DURING GEAR EXTENSION.  TROUBLESHOT SYS AND COULD NOT DUPLICATE. SERVICED NLG STRUT WITH NITROGEN IAW MM 32-212.  CHANGED BOTH MLG DOOR PROX SWITCHES IAW MM 32-311. CHANGED NLG LT SQUAT SWITCH. F/T OK.
